# SDR DHL9872450C

- Difficulty date: February 5, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N724DH
- Make and model: Boeing 727228
- Aircraft serial: 19862
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stop Pad
- Condition: Cracked
- Location: Rt Emer Exit
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT C-CHECK, CABIN RT AFT EMERGENCY EXIT CUTOUT FORWARD BOTTOM STOP CRACKED.  REPLACED STOP PAD PER SRM 51-10-1.  N/R 3532.
